On Almost Semi-Invariant Submanifold of A Normal Almost Paracontact Manifold

Main Article Content

Gajendra Singh

Abstract

In the present paper we have obtained some properties of an almost semi-invariant of a normal almost paracontact manifold. The integrability condition of distributions  have also been discussed. According to these cases normal almost paracontact manifold is categorized and its used to demonstrate that the method presented in this paper is effective.

Keywords:
Almost Semi invariant submanifold, Normal almost paracontact manifold.

Article Details

How to Cite
Singh, G. (2020). On Almost Semi-Invariant Submanifold of A Normal Almost Paracontact Manifold. Journal of Advances in Mathematics and Computer Science, 35(8), 91-100. https://doi.org/10.9734/jamcs/2020/v35i830317
Section
Original Research Article

References

Sato I. On a Structure similar to the almost contact structure I and II, Tensor, N.S., 30 (1976), 219 – 224 and tensor, N.S. 1977;31:199–205.

Bejancu A, Papaghuic N. Almost semi-invariant submanifold of a Sasakian manifold, Bull. Math. De la Soc. Dela R.S de Roumanic. 1984a;2(76):321-338.

Bejancu A, Papaghuic N. Semi-invariant sub manifolds of a Sasakian space form, collog. Math. 1948b;48:77-88.

Chen BY, CR-Submanifolds of a Kaehler manifold I, J. Differential Geometry. 1981;16:305-322:493–509.

Bagewasi CS, Siddesha MS. Semi-invariant submanifold of (LCS)n – manifold, Commun. Korean Math. Soc. 2017;1–9.

Bagewadi CS. Nirmala D, Siddesha MS. Semi-invariant Submanifolds of (K, u) contact manifold, Bull. Cal. Math. Soc. 2017;109(2):93-100.

Pandey HB, kumar A. Anti-invariant submanifolds of almost para contact manifolds Indian J. Pure Apple. Math. 1985;16:586-590.

Yano K, Kon M. On Contact CR-Submanifold, J. Korean Math. Soc. 1989;26:231-262.

− CR-Submanifolds of Kaehlerian and Sasakian manifolds, Birkhouser, Boston. 1983;361–364.

Kupli Erken. On normal almost paracontact metric manifold of fimensions. Facta Universitatis (nis), ser. Math. Inform. 2015;5:777–788.

Mehmet Atceken, Siraj Uddin. Semi-invariant submanifold of a normal almost paracontact manifold, Filomat. 2017;15:4875-4887. Available:https://doi.org/10.2298/FIL1715875A. Published by Faculty of Sciences and Math., University of Nis, Serbia.

Zamkovoy S. Cannonical Connections on paracontact manifolds, ann. Global Anal. Geom. 2009;36:37–60.